# SDR AALA20160509004

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 87,478 hours, 13,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703643
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RED EMER LIGHT ON RT DIVIDER FWD OF SEAT 20H IS INOPERATIVE.  FOUND A PIN IN THE CONNECTOR BEHIND THE DIVIDER PUSHED BACK.  RE-SEATED PIN IAW SWPM 20-42-01.  OPERATIONAL CHECKED GOOD IAW AMM 33-60-98.
